# SDR SWAA2023061446833

- Difficulty date: May 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Grip
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY DOOR GRIP ASSY RT SIDE AT PASSENGER CABIN (1 EA) 2023-310448<[01] REPLACED EMERGENCY DOOR GRIP ASSY RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 52-22-51-400-801 STEP 3.D ITEM (2) (D);[02] REPLACED EMERGENCY DOOR GRIP ASSY RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 52-22-51-400-801 STEP 3.D ITEM (2) (D).JOB COMPLETE.
